MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS ATT MR8 ANGLED; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS ATT MR8 ANGLED; MOTOR, DRILL, PNEUMATIC
Model Number MR8-AD03
Medical Device Problem Codes Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3:no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: mr8-ad03, serial/lot #: (b)(6), ubd: , udi#: (b)(4); product id: mr8-aa07, serial/lot #: (b)(6), ubd: , udi#: (b)(4); product id: mr8-as09, serial/lot #: (b)(6), ubd: , udi#: (b)(4); product id: mr8-7ta11, serial/lot #: (b)(6), ubd: 26-jan-2028, udi#: (b)(4); product id: mr8-7ba40d, serial/lot #: (b)(6), ubd: 05-sep-2028, udi#: (b)(4); product id: mr8-9ba30, serial/lot #: (b)(6), ubd: 04-aug-2027, udi#: (b)(4); product id: mr8-f2/7ta23, serial/lot #: (b)(6), ubd: 25-may-2028, udi#: (b)(4); product id: mr8-af02, serial/lot #: (b)(6), ubd: 25-may-2028, udi#: (b)(4); product id: mr8-as07, serial/lot #: (b)(6), ubd: 25-may-2028, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that patient was operated for resection of meningioma of olfactory tract (tumor removal) procedure.Post operation, a computed tomography scan was performed and the rays were found scattering due to a foreign body (sphere metal ball) of 1 milli meter in subdural location.It was reported that the metal ball got released from the drill in the operation procedure.The health care professional performed a second surgery to retrieve the ball.As part of second surgery, the previous right fronto-pteriona wound was reopened and a small part of dural was opened.The sphere metal ball was lying below cerebral perchyma which was then removed.It was reported that there was a delay in surgery for 120 minutes and the procedure was completed with a backup product.It was also reported that all the attachments were fine without signals of ruptures or breakages and the patient was alive with no injury.
 
Additional Manufacturer Narrative
Correction done in d tab: continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: mr8-aa07, serial/lot #: (b)(6), udi#: (b)(4); product id: mr8-as09, serial/lot #: (b)(6), udi#: (b)(4) ; product id: mr8-af02, serial/lot #: (b)(6), ubd: 25-may-2028, udi#: (b)(4) ; product id: mr8-as07, serial/lot #: (b)(6), ubd: 25-may-2028, udi#: (b)(4).Additional information received shows that there is no information to reasonably suggest that the devices (: product id: em800, serial/lot #: (b)(6), udi#: (b)(4); product id: mr8-7ta11, serial/lot #: (b)(6), ubd: 26-jan-2028, udi#: (b)(4) ; product id: mr8-7ba40d, serial/lot #: (b)(6), ubd: 05-sep-2028, udi#: (b)(4) ; product id: mr8-9ba30, serial/lot #: (b)(6), ubd: 04-aug-2027, udi#: (b)(4) ; product id: mr8-f2/7ta23, serial/lot #: (b)(6), ubd: 25-may-2028, udi#: (b)(4) in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.¿ medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Corrected the information of section g all manufacturers.H3: device evaluation of device mr8-as09 (p30619447) and mr8-as07 (p30719984): evaluation determined that internal tube bearings are corroded.The likely cause of failure couldn't able to determine.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3 product analysis: evaluation could not be possible as the devices were scrapped.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATT MR8 ANGLED
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view,mn, TX 55112-3291
7635265677
MDR Report Key18994669
Report Number1625507-2024-00098
Device Sequence Number17727962
Product Code HBB
UDI-Device Identifier00643169912717
UDI-Public00643169912717
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/06/2025
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR8-AD03
Device Catalogue NumberMR8-AD03
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer04/24/2024
02/21/2025
03/10/2025
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date05/21/2024
02/21/2025
04/06/2025
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown